Hi, im on 6mg paleperidone and want to switch to 4mg, but I am afraid that my pdoc will go against. I suffer from ap induced depression, low motivation and dizziness. will lowering the dose help it? Is 4mg dose is good enough for symptoms? Will i be more energetic?
It’s hard to say unless you try. Medication is a trial and error situation.
İ m at 6mg and i have no negative symptoms.infact i m more energetic than pre-medicine period.are you sure its from invega?
Try exercising every day. It’s really cleared up the low mood and fogginess for me. It was risperidone induced. I excersise an hour a day. My motivation is better. Energy is better. But good luck if you want to decrease dose, yes it will probably help.
I was on these pills and my dose increased at pdoc suggestion so i dont know how its for decreasing doses on this med.
Only do it with doctor supervision
I was on 12 mg of paliperodone, and I just got switched to the injection (156 mg/ml), which is equivalent to 9 mg pill. I never had depression, low motivation or dizziness on invega. But it’s different for everyone. Lowering the dose might help. Or you may be just overly sensitive to invega. You may just have to try a new medicine.